# SDR HEEA967330

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 063100700
- Condition: Malfunction
- Location: Cockpit
- Component: KTR993
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL TRANSMIT BUT NOT RECEIVE.
